The expected return and exercise time of Merton-style real options

Shackleton, M B and Wojakowski, R M (2002) The expected return and exercise time of Merton-style real options. Journal of Business Finance and Accounting, 29 (3-4). pp. 541-555. ISSN 1468-5957

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Business Finance and Accounting
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43422
Deposited By:
Deposited On:
11 Jul 2011 17:59
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Jun 2020 01:38